Sur deux genres d'espaces complets

A. Lelek

Colloquium Mathematicae (1961)

  • Volume: 8, Issue: 1, page 31-34
  • ISSN: 0010-1354

How to cite

top

Lelek, A.. "Sur deux genres d'espaces complets." Colloquium Mathematicae 8.1 (1961): 31-34. <http://eudml.org/doc/210883>.

@article{Lelek1961,
author = {Lelek, A.},
journal = {Colloquium Mathematicae},
keywords = {topology},
language = {fre},
number = {1},
pages = {31-34},
title = {Sur deux genres d'espaces complets},
url = {http://eudml.org/doc/210883},
volume = {8},
year = {1961},
}

TY - JOUR
AU - Lelek, A.
TI - Sur deux genres d'espaces complets
JO - Colloquium Mathematicae
PY - 1961
VL - 8
IS - 1
SP - 31
EP - 34
LA - fre
KW - topology
UR - http://eudml.org/doc/210883
ER -

NotesEmbed ?

top

You must be logged in to post comments.